MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8LPC-S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Extubate (2402); No Information (3190)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff had inflation/deflation issue.There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device cuff had inflation/deflation issue.It was indicated that the patient was decannulated.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
MDR Report Key8861388
Report Number9611350-2019-00007
Device Sequence Number2087593
Product Code JOH
UDI-Device Identifier20884522031957
UDI-Public20884522031957
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8LPC-S
Device Catalogue Number8LPC-S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/06/2019
09/11/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date08/28/2019
10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR